# SDR AALA202407093185

- Difficulty date: July 5, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 70,377 hours, 32,850 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Contactor
- Part number: 640CC04A2Y00
- Condition: Faulted
- Location: Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO IAD DUE TO THE FLIGHT CREW REPORTING AN EPR LOAD FAULT ECAM MESSAGE SIMULTANEOUS WITH GENERATOR 1 FAULT AND TR1 FAULT.WITH BOTH THRUST LEVERS AT CRUISE POWER WAS RECEIVING ABOUT 25% LESS THRUST IN THE NUMBER ONE ENGINE DURING THIS EVENT AND THEN 1'S WERE EVENLY MATCHED AT IDLE THRUST. FLIGHT CREW ACCOMPLISHED ECAM PROCEDURES FOR GNEERATOR 1 FAULT AND RESET. THE GENERATOR CAME BACK ONLINE AND APPOXIMATLEY 5 MINUTES LATER THE SAME GENERATOR FAULT MESSAGE CAME BACK AND WOULD NOT RESET. THE AIRCRAFT LANDED SAFELY AT IAD AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE TROUBLESHOT THE EPR MODE FAULT PER TSM 73-22-00-810-817-B AND 73-00-00-810-853-A. UPON FAULT CONFIRMATION TEST, AS WELL AS ACCOMPLISHING ENGINE RUNS MAINTENANCE FOUND THAT THE LAST LEG REPORT OF THE FADEC 1A AND 1B WAS CLEAN WITH NO MAINTENANCE MESSAGES. MAINTENANCE INSPECTED THE #1 ENGINE IDG FEEDER CABLES WITH NO DEFECTS NOTED AND REPLACED THE #1 TRANSFORMER RECTIFIER UNIT 1PU1 PER AMM 24-32-51. (AALA202407095121) MAINTENANCE ALSO REPLACED THE CONTACTOR 5PU1 FOR THE #1 TRANSFORMER RECTIFIER UNIT PER AMM 24-32-55. (AALA202407093185) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
